# SDR MASA2011091263663

- Difficulty date: September 9, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,209 hours, 16,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY DOOR CAUTION ON TAXI.  MX WORKING.  R2 LT AFT DOOR LEVER ASSY.
